# SDR DALA2020081702803

- Difficulty date: August 15, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N501DN
- Make and model: Airbus A350-941
- Aircraft serial: 0115
- Aircraft time: 12,120 hours, 1,182 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fork
- Condition: Bent
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R GIRT BAR CONTROL SHAFT FORK ASSY TAPER PIN IS BENT. REF AMDS. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 183-0001:5212-01123- 02B/001 00066 REPLACED PIN REF AMDS 5212-01123-02B AND A350 CMM 52-12.
